# SDR UIEA2017071201179

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 412775
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER BRUSH INDICATOR IS RECESSED BELOW TOP OF PROTECTIVE GUARD. REMOVED AND REPLACED STARTER PER AMM 49-00-00 OPS CHECK GOOD.
